| Model Number |
VICM5_12.6 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/07/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
The reporter indicated the surgeon inserted and removed a 12.6mm vicm5_12.6 implantable collamer lens, -08.00 diopter.The backup lens was implanted.Additional information has been requested but none has been forthcoming.
Additional Manufacturer Narrative
Corrected data: b5- the reporter indicated that the surgeon implanted and removed a 12.6mm vicm5_12.6 implantable collamer lens of -8.0 diopter into the patient's eye on (b)(6) 2022.A back up lens was implanted.Reportedly "not used; made contact; removed; used backup lens".Claim# (b)(4).